# SDR DXTA2025112405789

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000050
- Aircraft time: 5,242 hours, 3,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Monitoring Unit
- Part number: 74681944
- Part serial: 325467071
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAXING IN AND SHUTTING DOWN THE ENGINES, WITH THE APU ONLINE. WE COULD NOT OPEN THE MAIN CABIN DOOR. THE AIRCRAFT WAS NOT PRESSURIZED AND NO DOOR STATUS LIGHTS WERE ILLUMINATED. THE INTERIOR DOOR HANDLE COULD NOT BE MOVED FROM THE LOCKED POSITION. WE HAD A LINEMAN TRY TO OPEN THE DOOR FROM THE EXTERIOR, THAT TOO WAS JAMED. WE TOOK ALL ELECTRICAL POWER FROM THE AIRCRAFT , AND THE DOOR WAS ABLE TO BE OPENED USING THE INTERIOR HANDLE. CORRECTIVE ACTION: PERFORMED OPS CHECKS OF THE DOOR WITH APU RUNNING AND FOUND DOOR WAS NOT CLEARING DOOR OPEN LIGHT AND CHECK DOORS CAS MESSAGE WOULD NOT CLEAR. PERFORMED DOOR RESET PROCEDURE AND PERFORMED FOLLOWING OPS CHECKS. OPS CHECKS WERE SATISFACTORY WE CYCLED THE DOOR 5 TIMES AFTER PERFORMING THE RESET PROCEDURE AND WAS ABLE TO OPEN THE DOOR EACH TIME WITHOUT ISSUE FROM THE INSIDE. CONTACTED MCC WITH FINDINGS. DUE TO PREVIOUS HISTORY REGARDING "CHECKS DOORS" CAS MCC REQUESTED TO HAVE PCB CED MONITOR BOARD REPLACED. RETRIEVED PART FROM FBO. ARRIVED AT AC AND GAINED ACCESS TO PCB GED MONITOR. REMOVED PCB CED MONITOR P/N: 7468194-4 S/N: 32546707-1 PER CUSTOMER REQUEST AND INSTALLED A NEW PCB CED MONITOR P/N: 7468194-4 S/N: 33358395-3. PERFORMED OPS CHECKS. OPS CHECKS SATISFACTORY. WORK PERFORMED IRW CE-700 AMM 24-60-25.
